Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have irregular periods. Had taken Misoprostol. Cure?

sir i have take a i pill after sex, after one month i have no menstruation that why i have take two misoprostol orally and take two misoprostol vaginally, after that a silly bleeding is gone for one days, and after two month i have menstruation for , and it continue about 20 days, i have already consult with a doctor she suggest me to take Norethisterone tablet for 3 month with a 7 days intervel but no improve .now a days it s totally irregular some time it continue after one month for 3days and some time long time, what should i do now??
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The irregular vaginal bleeding that you are having is due to the self medication that you have taken. Such high dose hormonal pills- i-pill - do cause menstrual irregularities like you are having. Regular treatment for 2-3 cycles will help.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor